# SDR A6WA201305294974

- Difficulty date: May 16, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Mlg Trunnion
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING COLD WORKING OF LOWER FLANGE OF MLG TRUNNION FITTING FOUND 1 EA OVERSIZED HOLE ON RT SIDE AND 2 EA OVERSIZED HOLES ON LT SIDE.  REPAIRED IAW REO 601R-57-21-1932, REV A.
